Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Asthmatic, ADHD Problem, coughing severely, shortness of breath, irritation in lungs. Worry?

Age: 18
Sex: Female
Medical History: Asthmatic and ADHD
Problem: over the past 2 weeks I've come down with this cough. just a cough no other symptoms at first i thought it was my asthma as its known to play up around this time of year but after a couple days it didn't go way like it normally would but still I thought nothing of it but its gotten to the point where I'm coughing all the time and its really bad ill even go into to coughing fits and start to feel shortness of breath and as though I'm going to vomit and my friends and family have comment that I sound like someone who's been smoking here whole life which isn't cool as I've never smoked in my life as it irritates my lungs. I'm starting to get worried.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
somtimes your allergies are out of control and medicines you are using are unable to control the symptomps
you can add safe anti allergics with it
like singular 10 mg bd
take fexofenadine 120 mg od
syp ascoril 1 tsf bd
and tossex 1 tsf night
add liquid antacid
apply neosporin h eye ointment in nose bd
tke 2-3 wk and can add off and on for 2 or three days if need be without any side effects as they are safe
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor